# SDR IPXA2021072772139

- Difficulty date: July 1, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N144UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0827
- Aircraft time: 22,586 hours, 13,942 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A53980389204
- Condition: Cracked
- Location: Frms 76-77
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300MDCC BET FR 76 AND FR 77 SIDEWALL BOTTOM AREA INTER-COSTAL WEB CRACKED.FABRICATED PER SRM 53-18-18 FIG 3 AND DRAWING A53980389.
